6 results for prime numbers.

Parameters for your search query:
Keyword    prime numbers

Open AccessArticle
Export: RIS | BibTeX | EndNote
Study of Some Sequences of Prime Numbers Defined by Iteration
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 97-103. DOI: 10.12691/tjant-3-4-2
Pub. Date: October 25, 2015Views: 5433Downloads: 3916Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Numerical Regularity in the aspect of Prime Numbers
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 12-16. DOI: 10.12691/tjant-3-1-3
Pub. Date: January 30, 2015Views: 9244Downloads: 6543Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Block Structure of a Number of the Integers Prime
Applied Mathematics and Physics. 2014, 2(4), 135-145. DOI: 10.12691/amp-2-4-3
Pub. Date: August 17, 2014Views: 22517Downloads: 17721
Open AccessArticle
Export: RIS | BibTeX | EndNote
Increment Primes
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 66-72. DOI: 10.12691/ajams-2-2-3
Pub. Date: March 05, 2014Views: 18128Downloads: 13228
Figure of 10
Open AccessArticle
Export: RIS | BibTeX | EndNote
Proof the Riemann Hypothesis
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 53-59. DOI: 10.12691/ajams-2-2-1
Pub. Date: February 26, 2014Views: 19055Downloads: 13522
Figure of 12
Open AccessArticle
Export: RIS | BibTeX | EndNote
Wavelet Analysis of a Number of Prime Numbers
American Journal of Numerical Analysis. 2014, 2(2), 29-34. DOI: 10.12691/ajna-2-2-1
Pub. Date: February 26, 2014Views: 17042Downloads: 12264
Figure of 8
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types